All Journal Entries Journals
Previous | Next

2QTkids

Nov 15, 2007 - 3 comments
Tags:

Post Partum

,

mirena side affects



Ever since I had the Mirena IUD implanted in February '07 I have had very bad anxiety symptoms, including insomnia, mildly hyperventillating constantly, tightening my throat or stomach muscles or both- constantly, inability to handle stress of any amount, I feel like I'm going crazy, I'm gaining weight rapidly for the first time in my life (other than during my 2 pregnancies), and I, too, feel like beating my unnegotiable 2 year old (my 10 month old baby-born Jan. ' 07- I just love, though).  Also, because I'm hyperventillating all the time, I have real bad gas (tee-hee) all the time.  ;o)  Just recently, I am also experiencing joint pain, like someone else mentioned.  And, too, like someone else mentioned, I experienced severe pain on the right side of my uterus upon insertion, and STILL feel it from time to time (I think she perforated my uterus, or something).  A month after all these symptoms started (April), my sons' Pediatrician diagnosed me with Post Partum Depression.  [My other Dr said these symptoms I was having were not due to Mirena.]  I was put on an anti-depressant (one I've been on in the past [and it worked then]), but it's not totally taking care of all these symptoms.  Now, tell me, could this all be from Mirena, or could it actually be Post Partum Depression?  Has anyone else had my symptoms after insertion of Mirena IUD?  (Anyone can answer this one.)

Comments
Post a Comment
Avatar_f_tn
by Holl67, Jan 21, 2008
I too have had these problems!!! I constantly feel like I am under so much stress and like I am going crazy all the time. I feel VERY anxious about everything and very awnery all the time. I am also always tired and I HATE that! Ihavent put on any weight, I am just having a really hard time loosing it from my last pregnancy. HAve you found any solutions?

Avatar_f_tn
by girasole9, Mar 07, 2008
Ladies I just wanted to let you know that I just got off the phone with BAYER regarding the Mirena. To file a complaint it is advised that you call this number (toll-free) 1-888-84-BAYER (1-888-842-2937) for the Adverse Department. Please, please call to file a complaint so that they have to send it to the FDA and we can get this ball rolling for a recall since they never listed the horrible side effects that we have had to endure.Make sure you keep documentations of what has happened to you and take pictures as well just incase a lawyers office takes on this case.Please reply to this email so that I know that we are on the same wave-length.

603536_tn?1220185171
by HeartOz, Oct 26, 2008
I have just had a cardiac ablation for tachycardia.  

I had the Mirena put in last December.  Immediately following the procedure I got terrible panic attacks etc.  They only last a week or so and I put it all to the back of my mind.  The first sign of stress in June this year, I got severe tachycardia with a heart rate of 200 beats per minute.  Has anyone experienced anything similar.

Is it true that the progesterone can do this??

Post a Comment